MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER ADVANIX¿ PANCREATIC STENT KIT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC - SPENCER ADVANIX¿ PANCREATIC STENT KIT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00537500
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix¿ pancreatic stent was used during procedure performed on (b)(6) 2018.According to the complainant, during the procedure, when the physician attempted to use the device, it was noticed that there was a rough spot on the stent.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be "good.".
 
Additional Manufacturer Narrative
A visual evaluation of the returned device found that the device has a material remnant (burr) at the distal end of the stent.Based on the product analysis, the manufacturing process was not executed as validated/as designed and ncep 94049 is addressing the encountered issue.The complaint does not represent a new or unanticipated event.Therefore, ¿manufacturing execution error¿ is selected as the most probable root cause for the complaint.A dhr (device history record) review was performed and no deviation was found.The correct date when the product received was on (b)(6) 2018.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was used during procedure performed on (b)(6) 2018.According to the complainant, during the procedure, when the physician attempted to use the device, it was noticed that there was a rough spot on the stent.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be "good.".

Brand Name
ADVANIX¿ PANCREATIC STENT KIT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key7554447
Report Number3005099803-2018-01790
Device Sequence Number2193719
Product Code FGE
UDI-Device Identifier08714729856276
UDI-Public08714729856276
Combination Product (Y/N)N
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberM00537500
Device Catalogue Number3750
Device Lot Number0021636747
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2018
Initial Date Received by Manufacturer 05/11/2018
Supplement Date Received by Manufacturer06/26/2018
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date07/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1